# SDR AALA202407013495

- Difficulty date: June 29, 2024
- Submitted: July 1, 2024
- Operation: Air carrier
- Aircraft: N997AA
- Make and model: Airbus A321-231
- Aircraft serial: 7349
- Aircraft time: 21,892 hours, 8,577 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Aft Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: R AFT FA EMERGENCY FLASHLIGHT INOP. REMOVED AND REPLACED FLASHLIGHT BATTERY IAW CMM 25-60-13. OPS CHECK GOOD OK FOR SERVICE.
